Re: Side effects of mirena by mickey69 .....

Date:   7/17/2007 10:03:13 PM ( 15 y ago)

hey there,
i had my IUD put in in july 06 . everything was fine up to several month agou. i started having pain during sex and bleeding after it. plus this headachachse and now i also have this breast tendernis going on. there are in so much pain. if i can wear a very tight bra and keep theme from beeng touch by anythink. its ok, but when the bra comes of at night it hurts. i also, maybe about 4 month agou started to have sleep problemes. i go to sleep late and wake up around 5 am. now mind you , i drive a big rig and my husband is in the service. so lake of sleep between his job and myn, well lets just say it is not good.
my hubby is currently deployed and stop going over the road due to us getting stationd in AZ. we have a 9 year old boy and when he hugs me or wants cuddels with me, i have to make sure that he stayes far away from my breast. it should not be that way. i did have back pain but i think i finally killt that with enough pain killers
i finally made an apointment to get it removed this thursday at 1pm. i cant wait. iam afraid of it , but from what i been reading here, it isent as bad comming out as it was going in. wich i must say , it was easy for me, no major pain during or after.
thanks for every one that is on here .
God bless oure troops and america
mickey

 

Popularity:   message viewed 3037 times
URL:   http://www.curezone.com/blogs/fm.asp?i=1002162

<< Return to the standard message view

Page generated on: 12/4/2022 3:52:24 PM in Dallas, Texas
www.curezone.com